# SDR UHLA2015020100068

- Difficulty date: February 1, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 31,344 hours, 26,016 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE INBD AND OTBD FLOOR FLANGES WERE FOUND TO BE CORRODED ON THE CAPTAINS SEAT TRACK LOCATIONS.  THE FLANGES WERE REPAIRED IAW ETD 2015-145-010166.
